Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2016 | Published | Journal Article | IST-REx-ID: 22510
J. Kim, M. C. Dwelle, S. K. Kampf, S. Fatichi, and V. Y. Ivanov, “On the non-uniqueness of the hydro-geomorphic responses in a zero-order catchment with respect to soil moisture,” Advances in Water Resources, vol. 92. Elsevier, pp. 73–89, 2016.
View | DOI
 

1998 | Published | Journal Article | IST-REx-ID: 11680
D. Alberts and M. Henzinger, “Average-case analysis of dynamic graph algorithms,” Algorithmica, vol. 20. Springer Nature, pp. 31–60, 1998.
View | Files available | DOI
 

1998 | Published | Journal Article | IST-REx-ID: 11681
M. Henzinger and M. L. Fredman, “Lower bounds for fully dynamic connectivity problems in graphs,” Algorithmica, vol. 22, no. 3. Springer Nature, pp. 351–362, 1998.
View | DOI
 

Filters and Search Terms

keyword="Connectivity"

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed